# SDR DALA2023081406595

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 89,845 hours, 15,795 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1816 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:603. CORRECTIVE ACTION: REPLACED DOOR WARNING LIGHT ASSY AT 2L, STOCK # 09-5200-3-1243, PER B767-400 WDM 52-73 AND PERFORMED SUCCESSFUL TEST PER B767- 400 AMM 52-73 THIS CLEARS MEL 52-11-01, PLACARD REMOVED. (2911933)
